English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Irreducible forms of matrix product states: Theory and applications

De las Cuevas, G., Cirac, J. I., Schuch, N., & Perez-Garcia, D. (2017). Irreducible forms of matrix product states: Theory and applications. Journal of Mathematical Physics, 58(12): 121901. doi:10.1063/1.5000784.

Item is

Files

show Files
hide Files
:
5478.pdf (Publisher version), 404KB
 
File Permalink:
-
Name:
5478.pdf
Description:
-
OA-Status:
Visibility:
Restricted (Max Planck Institute of Quantum Optics, MGQO; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-
:
5478preprint.pdf (Preprint), 343KB
Name:
5478preprint.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
De las Cuevas, Gemma1, Author
Cirac, J. Ignacio2, Author           
Schuch, Norbert2, Author           
Perez-Garcia, David1, Author
Affiliations:
1external, ou_persistent22              
2Theory, Max Planck Institute of Quantum Optics, Max Planck Society, ou_1445571              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017-08-182017-11-072017-12-07
 Publication Status: Published online
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 58 (12) Sequence Number: 121901 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: https://pure.mpg.de/cone/journals/resource/954922836227